MathSciNet Relay Station
MathSciNet bibliographic data
MR1487544 76N10 (35L65 35M10 35Q35 76E99)
Benzoni-Gavage, S. Stability of multi-dimensional phase transitions in a van der Waals fluid. Nonlinear Anal. 31 (1998), no. 1-2, 243–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement